MAUDE Adverse Event Report: BAUSCH + LOMB EASY-LOAD LENS DELIVERY SYSTEM; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)

BAUSCH + LOMB EASY-LOAD LENS DELIVERY SYSTEM; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Model Number EZ-28V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 01/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although requested, additional information regarding the event was not provided and the inserter was not returned for investigation.The lot number of the device was not provided; therefore, a device history record (dhr) review could not be performed.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the information provided, a root cause could not be conclusively determined.
 
Event or Problem Description
Reportedly, iol was removed after insertion due to damaged haptic.Incision was enlarged to remove the iol, and a suture was required to close the wound.Patient was left aphakic.Per the surgeon the lens was not able to stick to the eye.Additional information was requested but not received.
 
Additional Manufacturer Narrative
Additional information: based on the additional information received, the device causality was assessed unrelated to the event, and therefore, this event no longer meets reportability requirements and no longer deemed reportable.
 
Event or Problem Description
Additional information was received indicating the event was patient-related.Based on additional information received, this event no longer meets reportability requirements and is no longer deemed reportable.

Brand Name
EASY-LOAD LENS DELIVERY SYSTEM
Common Device Name
FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Manufacturer (Section D)
BAUSCH + LOMB
1400 goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key18741694
Report Number0001313525-2024-70049
Device Sequence Number7233830
Product Code MSS
UDI-Device Identifier00757770520022
UDI-Public(01)00757770520022
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K132481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEZ-28V
Device Catalogue NumberEZ-28V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SOFPORT SQUARE EDGE IOL.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown